# SDR SWAA2024111458294

- Difficulty date: November 10, 2024
- Submitted: November 14, 2024
- Operation: Air carrier
- Aircraft: N8717M
- Make and model: Boeing 737-8
- Aircraft serial: 42571
- Aircraft time: 14,606 hours, 6,615 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Out Of Position
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

WHILE INSTALLING CARPET FOUND THAT R/H FLOOR PROXIMITY LIGHTING WAS INSTALLED 1 INCH TO FAR AFT.<[01] REMOVED AND RE POSITIONED R/H SIDE PHOTOLUMINESCENT STRIPS IAW AMM 33-51-15-400-899 AND BOEING DWG 417A5775;[02] VERIFIED.
